# SDR SWIA200413974

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft time: 22,590 hours, 20,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT EXISTING FLOOR SUPPORT ANGLE REPAIR IS CRACKED; FS 621.00, LBL 40.0.  ITEM FOUND AT C-CHECK INSPECTION.  ANGLE REPLACED IAW CRJ REO 601R-53-61-117 REV. B.
